MONDAY, June 22, 2020 — Two loads of Children’s Robitussin Honey Cough and Chest Congestion DM and 1 lot of Children’s Dimetapp Chilly and Cough have been recalled mainly because they have incorrect dosing cups that could put children at hazard of an overdose.
The dosing cups for Children’s Robitussin Honey are missing the 5 mL and 10 mL graduations, although the dosing cups for the Children’s Dimetapp are missing the 10 mL graduation. The dosing cups with both of those products only have the 20 mL graduation, in accordance to GSK Consumer Health care.
There is a hazard of an accidental overdose if grown ups dispensing the products never detect the discrepancies in between the graduations printed on the dosing cups and the label’s indicated amounts to be presented to children, the business warned.
The recall is for: Children’s Robitussin Honey Cough and Chest Congestion DM (4oz)NDC 0031-8760-12, Tons: 02177 (Exp. Jan. 2022), 02178 (Exp. Jan. 2022) and Children’s Dimetapp Chilly and Cough (8oz), NDC 0031-2234-19, Great deal: CL8292 (Exp. Sep. 2021).
The loads were distributed across the United States in between Feb, 5, 2020, and June three, 2020.
For more information, buyers can call 1-800-762-4675, Monday to Friday, 8 am to six pm EST.
Copyright © 2020 HealthDay. All legal rights reserved.
See Respond to